Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some geometric properties of spaces associated with multiple stable integrals

Author: Jerzy Szulga
Journal: Proc. Amer. Math. Soc. 120 (1994), 457-464
MSC: Primary 60H05; Secondary 46E30, 46N30
MathSciNet review: 1203992
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate properties of vector lattices of multiply integrable functions with respect to a symmetric stable process.

References [Enhancements On Off] (What's this?)

  • [CRW] S. Cambanis, J. Rosiński, and W. A. Woyczyński, Convergence of quadratic forms in $ p$-stable random variables and $ {\theta _p}$-randonifying operators, Ann. Probab. 13 (1985), 885-897. MR 799426 (86m:60018)
  • [F] W. Feller, An introduction to probability theory and its applications, 2nd ed., Wiley, New York, 1971.
  • [Kri] J. Krivine, Theoremes de factorisation dans les espaces reticules, Seminaire Maurey-Schwartz, Exposes 22-23 (1973-74), École Polytechnique, Paris. MR 0440334 (55:13209)
  • [KS1] W. Krakowiak and J. Szulga, Hypercontraction principle and random multilinear forms in Banach spaces, Probab. Theory Related Fields 77 (1988), 325-342. MR 931501 (90e:60007)
  • [KS2] -, Multilinear random forms, Ann. Probab. 14 (1988), 955-973.
  • [KS3] W. Krakowiak and J. Szulga, A multiple stochastic integral with respect to a strictly $ p$-stable random measure, Ann. Probab. 16 (1988), 764-777. MR 929077 (89h:60088)
  • [KaS] O. Kallenberg and J. Szulga, Multiple integration with respect to Poisson and Lévy processes, Probab. Theory Related Fields 83 (1989), 101-134. MR 1012497 (91c:60071)
  • [LT] J. Lindenstrauss and L. Tzafriri, Classical Banach spaces, II. Function spaces, Springer-Verlag, New York, 1979. MR 540367 (81c:46001)
  • [M] J. Musielak, Orlicz spaces and modular spaces, Lecture Notes in Math., vol. 1034, Springer-Verlag, New York, 1983. MR 724434 (85m:46028)
  • [Ru] W. Rudin, Functional analysis, McGraw-Hill, New York, 1973. MR 0365062 (51:1315)
  • [RW] J. Rosiński and W. A. Woyczyński, On Itô stochastic integration with respect to $ p$-stable motion: Inner clock, integrability of sample paths, double and multiple integrals, Ann. Probab. 14 (1986), 271-286. MR 815970 (87h:60109)
  • [S1] J. Szulga, A note on hypercontractivity of $ \alpha $-stable random variables, Ann. Probab. 18 (1990), 1746-1758. MR 1071822 (91j:60027)
  • [S2] -, Limit theorems of some randomized nonlinear functionals of empirical measures, Auburn University, preprint, 1991.
  • [S3] -, Limit distributions of $ U$-statistics resampled by symmetric stable laws, Probab. Theory Related Fields 94 (1990), 83-90.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60H05, 46E30, 46N30

Retrieve articles in all journals with MSC: 60H05, 46E30, 46N30

Additional Information

Keywords: Multiple stochastic integral, Banach lattice, $ F$-lattice, stable distribution, $ {L^p}$-space, $ p$-convexity, $ p$-concavity, Convexification, Rademacher type
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society